# SDR SWAA2020051944128

- Difficulty date: April 22, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON CARGO TRACK IN THE AFT CARGO BAY BS 727+12' TO BS 887 WL 156 RBL 13 / REPAIRED PER: EA 20-153-00481 REV IR AND ATS ER 20-02469 REV IR THE AFT CARGO BAY RBL 13.8 TRACK AT BS 727+4' TO BS 887. SPLICE AT BS 755 TO BS 759
